MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Codes Nonstandard Device (1420); Defective Device (2588); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console has low power output.The debris shield was replaced but the issue remains unsolved.There was no patient involved.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.During service the power output was checked, and it was within specification.Performance tests were completed.There were no errors at start up, and coolant level was optimal.Also, the optical alignment and aiming beam intensity were normal.There were no leaks.The console was within specifications and functioning as intended.The reported event of low power was not confirmed.The event with the debris shield being replaced was confirmed.However, it was confirmed that the console blew a debris shield and it had to be replaced.The debris shield issue could have affected the device performance leading to the event experienced by the customer.Therefore, an investigation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that the console has low power output.There was no patient involved.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23351989
Report Number2124215-2025-75164
Device Sequence Number18424657
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public(01)07290109145518(11)241001(10)1842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/29/2026
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown